IEEE - Institute of Electrical and Electronics Engineers, Inc. - Robust stabilization of the Takagi-Sugeno fuzzy model via bilinear matrix inequalities

Author(s): K. Kiriakidis
Sponsor(s): IEEE Computational Intelligence Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2001
Volume: 9
Page Count: 9
Page(s): 269 - 277
ISSN (Paper): 1063-6706
ISSN (Online): 1941-0034
DOI: 10.1109/91.919248
Regular:

Quadratic stability has enabled, mainly via the linear matrix inequality framework, the analysis and design of a nonlinear control system from the local matrices of the system's Takagi-Sugeno... View More

Advertisement